# SDR SWAA080553

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 66,411 hours, 55,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE STUB FRAME CRACKED AT BS 320, STR 21L.  REPAIRED FRAME PER SRM.
